# SDR HALA2021082300118

- Difficulty date: August 22, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 32,161 hours, 5,083 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Faulted
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 393 4R DOOR ARMING LEVER IS NOT MOVING TO THE FULL DISARM POSITION.   PERFORMED OPERATIONAL CHECK OF 4R DOOR IAW AMM 52-13-00. NO FAULTS NOTED. OK TO CONTINUE. ARMING LEVER FUNCTIONS CORRECTLY.
